MathSciNet Relay Station
MathSciNet bibliographic data
MR1039558 60J25 (60E07 60G10)
Adler, Robert J.; Cambanis, Stamatis; Samorodnitsky, Gennady On stable Markov processes. Stochastic Process. Appl. 34 (1990), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement